advertisement
Question
Posted by: Jennifer | 2010/01/14

Vitamins

I use Solgar' s Multivitamin which is prescribed by the oncology doctors due to its effectiveness. I' ve also read that it is rated as one of the best to date. I' ve tried getting into the habit of drinking it, but really feel sick after as the smell is awful. Is there any other multivitamin you could recommend that competes with Solgar' s?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Jen

I'd suggest staying on the Solgar product. Make sure not to take it on an empty stomach as having it right after a meal may reduce nausea and that sick feeling!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/15

Hi Jen

I'd suggest staying on the Solgar product. Make sure not to take it on an empty stomach as having it right after a meal may reduce nausea and that sick feeling!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement